# SDR KCSA202302271006

- Difficulty date: February 27, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N744CK
- Make and model: Boeing 747446
- Aircraft serial: 26353
- Aircraft time: 113,194 hours, 20,875 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H I/B AFT FLAP NO. 1 SPINDLE FWD BEARING RETAINING BRACKET BOLT HOLES DAMAGED
